# SDR 99ZZZM544

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3122
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN AILERON CONTROL CABLES ARE CORRODED AT PULLEY BETWEEN FUSELAGE FRAME NR 24 AND 25.  REMOVED AND REPLACED LEFT MAIN AILERON CENTER CONTROL CABLES, TENSIONED AND SAFETIED.  (M)
